Vol. 6, No. 1, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14, 1 issue

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
The Chevalley–Shephard–Todd theorem for finite linearly reductive group schemes

Matthew Satriano

Vol. 6 (2012), No. 1, 1–26

We generalize the classical Chevalley–Shephard–Todd theorem to the case of finite linearly reductive group schemes. As an application, we prove that every scheme X which is étale-locally the quotient of a smooth scheme by a finite linearly reductive group scheme is the coarse space of a smooth tame Artin stack (as defined by Abramovich, Olsson, and Vistoli), whose stacky structure is supported on the singular locus of X.

Chevalley–Shephard–Todd, pseudoreflection, linearly reductive, tame stacks
Mathematical Subject Classification 2000
Primary: 14A20
Secondary: 14L15
Received: 20 April 2010
Revised: 26 December 2010
Accepted: 24 January 2011
Published: 15 June 2012
Matthew Satriano
Department of Mathematics
University of Michigan
530 Church St.
Ann Arbor, MI 48109-1043
United States